The Annals of Mathematical Statistics

The Method of Path Coefficients

Sewall Wright

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 5, Number 3 (1934), 161-215.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177732676

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177732676

Citation

Wright, Sewall. The Method of Path Coefficients. The Annals of Mathematical Statistics 5 (1934), no. 3, 161--215. doi:10.1214/aoms/1177732676. http://projecteuclid.org/euclid.aoms/1177732676.


Export citation